Is McDonald's Clowning Around?

Herbert Sherman (Southampton College – LIU)

The CASE Journal

ISSN: 1544-9106

Publication date: 1 December 2005

Abstract

Citation

Sherman, H. (2005), "Is McDonald's Clowning Around?", The CASE Journal, Vol. 2 No. 1, pp. 104-105. https://doi.org/10.1108/TCJ-02-2005-B009

Download as .RIS

Publisher

:

Emerald Group Publishing Limited

Copyright © 2005, Emerald Group Publishing Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.